# SDR CALA2024052201551

- Difficulty date: May 21, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N37471
- Make and model: Boeing 737924ER
- Aircraft serial: 37102
- Aircraft time: 35,965 hours, 12,806 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: BR963160
- Condition: Damaged
- Location: Seat 8c
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 8 SEAT C EMERGENCY LIGHT INOP FOUND HARNESS FROM PROX LIGHT HOUSING TO SEAT TRACK DAMAGED IN MULTIPLE SPOTS. R&R 8C PROX LT HARNESS REF WDM 33-51-22. OPS CK GOOD. IDT INSP TO FOLLOW PARTS USED:  29-3350-3-0016,QTY :1 INSPECTED AND VERIFIED REPAIR WAS COMPLETED CORRECTLY PER REF WDM 33-51-22 AND OPS CHECKED GOOD PER REF AMM 33-51-00
